# SDR SWAA2022032181247

- Difficulty date: March 7, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERIOR FUSELAGE SKIN BS 887 +0.5' BETWEEN STR 24L AND STR 25L / [01] VERIFIED SRM 53-00-01-1A-1 IS APPLICABLE FOR ALLOWABLE LIMITS TO FUSELAGE SKIN BS 887-1016 STR 23L-23R;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED 4EA FASTENERS IN AFFECTED AREA PER SRM 51-40-02-0G-0 FIG. 8;[04] MECHANICALLY REMOVED EXTERIOR FINISH IN DISCREPANT AREA 9.2'X2.6' PER AMM 51-21-72-370-801 PARA. 2E(5)(B)2; BLENDED CORROSION AT BS 887 - 887+1' BETWEEN STR 24L AND 25L IN AN AREA OF 4.4'X1.0' PER SRM 51-10-02 NDI TO DETERMINE REMAINING THICKNESS; ORIGINAL IS .063';[05] VERIFIED CORRECTIVE ACTION 4;[06] REQUEST NDI TO UT INSPECT BLEND AREA FOR REMAINING THICKNESS. ORIGINAL IS .063';[07] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.049' ADJACENT TO 0.063'.  EQUIP USED: EPOCH 650 ID: ATS2031;[08] BLEND AT BS 887 BETWEEN STR 24L AND 25L FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1;[09] VERIFIED CORRECTIVE ACTION 8; OUT OF LIMITS;[10] AS PER EA 22-153-00749; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[11] RESTORED EXTERIOR DECORATIVE PAINT PER AMM 51-21-73-370-801;[12] REPAIRED PER EA 22-153-00749;[13] VERIFIED CORRECTIVE ACTIONS #10;11 AND 12;[14] VERIFIED TASK COMPLETE;[15] UPDATED MEASUREMENT TABLE;[16] CHANGED REPAIR TYPE IN MEASUREMENT TABLE
